Jump to content
CrazyBoards.org

Allieb

Member
  • Content Count

    4
  • Joined

  • Last visited

Everything posted by Allieb

  1. I am one of the rare people who gained a lot of weight on Parnate also - 35 pounds. At first the pdoc didn't believe it was due to the med, but when I came off it due to this, the weight came off very quickly. He thought it could have been partially due to excessive fluid retention as my legs were very very swollen. So much so that they were uncomfortable.
  2. Given that Emsam is a patch, can the insomnia be controlled by removing the patch at night? Maybe that's a dumb question as I've never worn a patch before and don't know if its worn 24/7 or if it comes off at a certain point before a new one is applied.
  3. Has anyone has experienced weight gain with Emsam, at about 6-9 mg? I've been on antidepressants since I was about 12 (am now 45) and have taken essentially everything under the sun with mixed results. I'm interested now in trying the Emsam patch, but I am terrified of gaining weight. I gained a lot on both Nardil and Parnate, so I am leery any MAOI that claims to be "weight neutral". Water retention is a concern as well...I'm hoping that given that it's a patch and enters directly into the bloodstream, chances of water retention or an effect on glucose or metabolism might be lower. Does anyone have experiences to share? Any insight would be appreciated!
×
×
  • Create New...